arrow
Volume 27, Number 1
Previous Issue Next Issue

Aiqin Li & Liya Fan

Commun. Math. Res., 27 (2011), pp. 1-5.

Preview Full PDF 1342 21459 Abstract

Xuejun Wang, Yan Shen, Shuhe Hu & Wenzhi Yang

Commun. Math. Res., 27 (2011), pp. 6-16.

Preview Full PDF 1325 20974 Abstract

Juan Huang

Commun. Math. Res., 27 (2011), pp. 17-23.

Preview Full PDF 1250 20750 Abstract

Ji Zhang & Zhenxin Liu

Commun. Math. Res., 27 (2011), pp. 24-36.

Preview Full PDF 1233 20546 Abstract

Yinghua Li, Yang Cao & Yifu Wang

Commun. Math. Res., 27 (2011), pp. 37-46.

Preview Full PDF 1409 20699 Abstract

Xu Li & Fengchun Lei

Commun. Math. Res., 27 (2011), pp. 47-52.

Preview Full PDF 1214 20331 Abstract

Xiumei Sun, Xujuan Zou & Wende Liu

Commun. Math. Res., 27 (2011), pp. 53-61.

Preview Full PDF 1416 20525 Abstract

Ruimei Gao & Donghe Pei

Commun. Math. Res., 27 (2011), pp. 62-68.

Preview Full PDF 1264 20759 Abstract

Xuechong Guan & Yongming Li

Commun. Math. Res., 27 (2011), pp. 69-80.

Preview Full PDF 1287 20507 Abstract

Yong Li & Lu Xu

Commun. Math. Res., 27 (2011), pp. 81-96.

Preview Full PDF 1301 20517 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard